# SDR IPXA12573818

- Difficulty date: May 14, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 28,614 hours, 14,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Condition: Corroded
- Location: Bs 336 Lbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FWD RIGID BARRIER WALL STOP FITTING CORRODED AT BS 336, LBL 48.  REMOVED DAMAGE AND REPAIRED RIGID BARRIER WALL IAW EA 120666 AND EO B757-5310-47196-A.
